English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Augmented Teichmüller spaces and orbifolds

Hinich, V., & Vaintrob, A. (2010). Augmented Teichmüller spaces and orbifolds. Selecta Mathematica, 16(3), 533-629. doi:10.1007/s00029-010-0027-x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2481-1 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2482-0
Genre: Journal Article

Files

show Files
hide Files
:
hinich_augmented_2010.pdf (Any fulltext), 723KB
Name:
hinich_augmented_2010.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Hinich, Vladimir1, Author              
Vaintrob, Arkady1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Selecta Mathematica
  Alternative Title : Sel. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 16 (3) Sequence Number: - Start / End Page: 533 - 629 Identifier: -